# SDR YENA200630

- Difficulty date: March 12, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N526JB
- Make and model: Airbus A320-232
- Aircraft serial: 1546
- Aircraft time: 18,943 hours, 6,935 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGERS SMELLED ODOR IN AREA OF ROW 1-3 SHORTLY BEFORE LANDING.  DESCRIBE AS A CHEMICAL ODOR OR A LIT MATCH.  PERFORMED BITE CHECKS OF CIDS SYSTEM IAW AMM 24-00-810-823 AND 26-15-00-810-804.  ALL ELECTRICAL CHECKS NORMAL.  ACFT OK TO CONTINUE.
